# SDR P2EA00446

- Difficulty date: November 10, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK, FOUND THE NR1 WINDOW, RIGHT HAND UPPER SIDE CORNER WITH CRACK.  L/0.50  W/0.005  REPAIRED THE NR1 WINDOW, RIGHT HAND UPPER SIDE CORNER.
